# SDR AUS20031291

- Difficulty date: December 15, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: AN81510D
- Condition: Unserviceable
- Location: Hydraulic System
- Part time: 5,574 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 HYDRAULIC SYSTEM PRESSURE FILTER MANIFOLD UNION FRACTURED.  SUSPECT UNION FAILED DUE TO OVERTORQUING DURING INSTALLATION.
